Carathéodory-Fejér Interpolation in Locally Convex Topological Vector Spaces
We study Carathéodory–Herglotz functions whose values are continuous operators from a locally convex topological vector space which admits the factorization property into its conjugate dual space. We show how this case can be reduced to the case of functions whose values are bounded operators from a Hilbert space into itself.
D. Alpay, O. Timoshenko and D. Volok. Carathéodory-Fejér interpolation in locally convex topological vector spaces. Linear Algebra and its Applications, vol. 431 (2009) pp. 1257-1266.